# SDR ASAA12511120

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 20,302 hours, 6,378 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Part time: 20,333 hours, 6,389 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED AFTER START RESETS WITH MASTER CAUTION.  REMOVED AND REPLACED RT PACK TEMPERATURE CONTROL VALVE.  TEMP CONTROLLER BITE TEST COMPLIED WITH.  CHECKED GOOD,  NO FAULTS IAW AMM 21-51-10-000-801.
